# SDR SIMA20220524004

- Difficulty date: May 24, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 14,469 hours, 9,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP CRACKED ON FWD SPAR AT ATTACHMENT POINT.-C/A-CA PENDING
